• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Language Proficiency
English
Spanish
Contacts
Phone:
12728
E-mail:
Address: 6 Usacheva Ulitsa, room 405
SPIN-RSCI: 6642-5482
ORCID: 0000-0001-9546-4761
ResearcherID: U-3197-2017
Google Scholar
Supervisor
B. L. Feigin
Printable version

 

Have you spotted a typo?
Highlight it, click Ctrl+Enter and send us a message. Thank you for your help!
To be used only for spelling or punctuation mistakes.

Alexey Slinkin


Postgraduate Studies

3rd year of study
Approved topic of thesis: Алгебраические свойства обобщённых Янгианов
Academic Supervisor: Saponov, Pavel A.


Publications1

Article Saponov P. A., Slinkin A., Gurevich D. Bethe subalgebras in Braided Yangians and Gaudin-type models // Communications in Mathematical Physics. 2020. Vol. 374. No. 2. P. 689-704. doi